# SDR SWIA201440306

- Difficulty date: November 22, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INBD LOWER TRANSLATING COWL SLIDER GOUGED AT FORWARD END.  MARKED, C-CHECK, RO 12/6/14.  REMOVED DAMAGE FROM LT INBD LOWER TRANSLATING COWL SLIDER AT FORWARD END.  ORIGINAL MATERIAL THICKNESS .152",  REMAINING THICKNESS .114". MATERIAL LOSS OF .038" WITHIN LIMITS.  PERFORMED NDT INSPECTION TO ENSURE REMOVAL OF DAMAGE.  RESTORED FIINSH.
